Conformal Invariance and Intersections of Random Walks
Sep 22, 198816 pages
Published in:
- Phys.Rev.Lett. 61 (1988) 2514-2517
Report number:
- SACLAY-SPHT-88-144
Citations per year
Abstract: (APS)
We consider in two dimensions L (L≥2) independent Brownian paths of common lengths S, all starting at the origin, and the probability PL that their trajectories do not intersect. For S large, PL∼S−ζL where ζL is universal. In 2D the ζL's are identified as Kac conformal dimensions with c=0 central charge ζL=h0,L=(4L2−1)24, L≥2. This is generalized to L walks in a half-plane, with a common origin on the boundary.- 05.40.+j
- 02.50.+s
- 05.70.Jk
- 05.20.-y
References(25)
Figures(0)